MathSciNet Relay Station
MathSciNet bibliographic data
MR2335048 (2008d:35026) 35G30 (26A33 35B40)
Messaoudi, Salim A.; Said-Houari, Belkacem; Tatar, Nasser-eddine Global existence and asymptotic behavior for a fractional differential equation. Appl. Math. Comput. 188 (2007), no. 2, 1955–1962.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement